Record number :
934624
Title of article :
Well-posedness results and asymptotic behaviour for a phase transition model taking into account microscopic accelerations ✩
Author/Authors :
Giovanna Bonfanti، نويسنده , , Fabio Luterotti، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2006
Pages :
13
From page :
95
To page :
107
Abstract :
We obtain an existence and uniqueness result to Frémond’s phase transition model which take into account microscopic movements and accelerations. Moreover, the irreversible evolution of the phase variable is considered. Next, we perform an asymptotic analysis on the solution to the above problem, as the power of the microscopic acceleration forces goes to zero. © 2005 Elsevier Inc. All rights reserved.
Keywords :
Phase changes , asymptotic analysis , Microscopic accelerations , Existence and uniqueness results
Journal title :
Journal of Mathematical Analysis and Applications
Link To Document :